# SDR DHL2005807505

- Difficulty date: April 27, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP AFT LWR PLATING HAS SEVERAL DENTS (STA XW 4.000 - 91.000) (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-7-1 FIG 1.  REMOVED DAMAGED PLATING AND FASTENERS WITHIN REPAIR AREA IAW SRM 51-3-0 PG 1, SRM 51-1-21 PG 1.  FABRICATED NEW PLATING (AL2024T3 0.032) AND INNER BONDED FINGER DOUBLER (AL2024T3 0.020) IAW SRM 57-7-1 FIG 1.  BONDED INNER FINGER DOUBLER ON NEW PLATING IAW SRM 51-1-9, SRM 51-1-9A.  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INTERIOR IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW SRM 51-3-0 PG 1, SRM 51-1-21 PG 1.  TORQUED IAW SRM 51-3-1.
